How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: OB GYN
Satisfied Customers: 1444
Experience:  Expert
113699036
Type Your OB GYN Question Here...
Dr Hayat is online now

I’ve been constantly bleeding out of my vagina for 2 weeks

Customer Question

i’ve been constantly bleeding out of my vagina for 2 weeks straight and i’m not on my period and i’m on the contraceptive pill
JA: Are you in any pain? How regular are your periods?
Customer: yes very painful and every month same time and only lasts 3 days
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 11 days ago.
Category: OB GYN
Expert:  Dr Hayat replied 11 days ago.
Hi. Dr Hayat here.  Welcome to JA. 

Expert:  Dr Hayat replied 11 days ago.

So from I understand is that your normal period lasts for 3 days but now its been 2 weeks . Is that correct?

Customer: replied 11 days ago.
I had a period just before this started happening. I took 7 days off the pill and then continued using the next month pill. The previous period which was like 3 weeks ago was only 3 days and very light but now this is a constant heavily bleeding issue
Expert:  Dr Hayat replied 11 days ago.

And it's painful ?

Any fever ?

Customer: replied 11 days ago.
It’s really painful and no fever. It makes me feel very faint and when i use a super thick tampon it will be full up within an hour and half
Expert:  Dr Hayat replied 11 days ago.
This needs to be seen. Need a pelvic examination and an ultrasound to see the reason for it and a full blood count to check the haemoglobin.  Feeling dizy mean quite some blood has been lost
Expert:  Dr Hayat replied 11 days ago.

I would suggest to visit either the GP or the A&E if there is a delay in the appointment with the GP . Do get your blood tested plz

Expert:  Dr Hayat replied 11 days ago.

Anything else I can help with please?

Expert:  Dr Hayat replied 11 days ago.

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up. I will be happy to help and guide. Have a nice day